www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author SEVENHANT,

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 4 of 4
TitleTypeIssue Date
A relation between a conjecture of Kac and the structure of the Hall algebra
JOURNAL OF PURE AND APPLIED ALGEBRA, 160(2-3). p. 319-332
Journal Contribution2001
On the double of the Hall algebra of a quiver
JOURNAL OF ALGEBRA, 221(1). p. 135-160
Journal Contribution1999
On the number of absolutely indecomposable representations of a quiver
JOURNAL OF ALGEBRA, 221(1). p. 29-49
Journal Contribution1999
Wild quivers: on a conjecture of kac and ringel-hall algebra
Theses and Dissertations2001
Showing results 1 to 4 of 4